My dose was 100 mg at bedtime. My doctor increased the dose to 150 mg and now I am sleeping well but I get headaches which I have never gotten in the past. I prefer to sleep well and will deal with the headaches but am wondering if they will go away after a few weeks. Also, do I have to take Trazodone every night for it to be effective? I'd like to not take it on the weekends and wanted to know if it would be ok to do this. Thanks for reading this and thank you for any suggestions you may have. : )
I would be careful and sure you want to take. I took it for a few years. 5 months ago I stopped. Thank God! Now I'm sleeping normal and it caused side effects and prevented me from sleeping so headaches were some side effects. Bumping into things if I got up and weak. Mainly it can affect vission. That's my experiance . It might work for others as we're all different. But drs don't tell you because they don't take it!
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Aug 2012 • 3 answers
Trazodone - I took 100 mg of trazadone last night and it did not help me sleep at all... in fact, I?
Posted 19 Dec 2012 • 5 answers
Posted 15 Mar 2013 • 5 answers
Posted 28 Mar 2013 • 4 answers
Posted 19 Sep 2013 • 2 answers